Article (Scientific journals)
On the splitting problem for complex homogeneous supermanifolds
Vishnyakova, Elizaveta
2015In Journal of Lie Theory, 25 (2), p. 459–476
Peer reviewed
 

Files


Full Text
Vishnyakova.pdf
Publisher postprint (303.49 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Vishnyakova, Elizaveta ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
On the splitting problem for complex homogeneous supermanifolds
Publication date :
2015
Journal title :
Journal of Lie Theory
ISSN :
0949-5932
Publisher :
Heldermann, Lemgo, Germany
Volume :
25
Issue :
2
Pages :
459–476
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 19 January 2015

Statistics


Number of views
57 (3 by Unilu)
Number of downloads
124 (5 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
2

Bibliography


Similar publications



Contact ORBilu